Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
J. Franecki, M. Kapranov "The Gauss map and a noncompact Riemann-Roch formula for constructible sheaves on semiabelian varieties," Duke Mathematical Journal, Duke Math. J. 104(1), 171-180, (15 July 2000)